# SDR SWAA2023121316906

- Difficulty date: November 1, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 38,019 hours, 17,598 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT R/H STA 500H; 'L' INTERCOSTAL ATTACH ANGLE IS CRACKED AT FWD SIDE OF FRAME 500H<[01] REMOVED AND REPLACED FWD CARGO COMPARTMENT R/H STA 500H; 'L' INTERCOSTAL ATTACH ANGLE (CLIP) FROM FWD SIDE FRAME 500H PER REF SRM 51-40-02-0G-0;[02] CORRECTION TO STEP 1: REMOVED AND REPLACED FWD CARGO COMPARTMENT R/H STA 500H; 'L' INTERCOSTAL ATTACH ANGLE (CLIP) FROM FWD SIDE FRAME 500H PER REF SRM 51-40-02-0G-0 DRAWING # 143A7505 SHEET 109.;[03] RII VERIFIED REMOVED AND REPLACED ATTACH ANGLE AT FWD CARGO COMPART STA 500H FWD SIDE;[04] RII VERIFIED REMOVED AND REPLACED ATTACH ANGLE AT FWD CARGO COMPART STA 500H FWD SIDE
